# SDR SWIA2019030545584

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE SMOKE TOILET CAUTION MSG. (FLT 1357) CLOSED INSPECTED AIRCRAFT FOR SIGNS OF ELECTRICAL ARCING, OR ODOR.  NO ISSUES FOUND.  RAN AIRCRAFT ENGINES AND AC PACKS.  NO SMOKE FOUND IN THE CABIN.  PERFORMED OPERATIONAL TEST OF LAV SMOKE DET IAW AMM.  SYSTEM OPERATES NORMAL.  AIRCRAFT IS OK FOR SERVICE
